# SDR USAA2011062300025

- Difficulty date: June 5, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 19,711 hours, 8,555 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Part number: D5367009923600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C11 - LEVEL 2 EXFOLIATION CORROSION FLOOR PANEL CONNECTING PLATE AT FR68, -Z240 BETWEEN -Y1292 TO -Y1732.  REPLACED FLOOR PANEL CONNECTING PLATE AT FR68, -Z240 BETWEEN -Y1292 TO -Y1732IAW A319 SRM 51-40-02.
